# SDR CALA2019040200519

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 57,751 hours, 23,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Part number: A5238025520400
- Condition: Missing
- Location: Aft Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 AFT CARGO DOOR OPEN/CLOSE CONTROL LEVER MISSING. VERBAL RAMP REPORT INSTALLED LEVER, SCREW AND WASHER - OPS CHECK NORMAL. REF IPC 52-36-02-02.
